Thread: sore nipples
10-14-2004, 12:47 PM #1New Member
- Join Date
- Sep 2004
I have been on a cycle for ten days 20-30 mg of dbol , 250mg of sust and 400mg of deca .
I noticed my nipples are slightly sore. How worried should I be? I am starting to run nolvadex at 50mg per day. Does this usually help? Should I go off the dbol? No lumps or anything but I am worried. Please give me some advice.
10-14-2004, 01:14 PM #2
just run the nolva like you said and you should be fine... if it doesnt ease up or gets worse try dropping the d-bol.
10-14-2004, 01:18 PM #3
first i think i would re-evaluate that cycle and up your test to a higher amount than the deca . As you should know, deca gyno is different, its called progesterone and nolva will not be effective in getting rid of it. Need to run something like B6, bromocryptine, etc.
10-14-2004, 01:39 PM #4
10-14-2004, 02:10 PM #5
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)